Alert archive / New Jersey / Special Marine Warnings in 2011

Special Marine Warning 71, NWS Philadelphia/Mount Holly

July 29, 2011

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 29, 2011, 10:31 PM EDT. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2011, 10:31 PM EDT (02:31 UTC)
Expired
Jul 29, 2011, 11:30 PM EDT
In force
59 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 92 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
863 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WHUS51 KPHI 300231
SMWPHI
ANZ451-452-470-300330-
/O.NEW.KPHI.MA.W.0071.110730T0231Z-110730T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 PM EDT FRI JUL 29 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND GREAT EGG
  INLET NJ OUT TO 20 NM...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

* UNTIL 1130 PM EDT

* AT 1027 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER
  COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
  NM...OR ABOUT 5 NM EAST OF ATLANTIC CITY REEF...MOVING EAST AT 30
  KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR
  WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM AT
  1050 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3925 7362 3898 7383 3919 7431 3949 7412
      3931 7358
TIME...MOT...LOC 0231Z 291DEG 32KT 3929 7412

$$

HAYES
2 follow-up statements
527 
FZUS71 KPHI 300252
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT FRI JUL 29 2011

ANZ451-452-470-300330-
/O.CON.KPHI.MA.W.0071.000000T0000Z-110730T0330Z/
1052 PM EDT FRI JUL 29 2011

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT...

FOR THE FOLLOWING AREAS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...

AT 1048 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
OVER WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40
NM...OR ABOUT 13 NM EAST OF ATLANTIC CITY REEF...MOVING EAST AT 30
KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3925 7362 3898 7383 3919 7431 3949 7412
      3931 7358
TIME...MOT...LOC 0252Z 291DEG 32KT 3918 7396

$$

HAYES
948 
FZUS71 KPHI 300325
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1125 PM EDT FRI JUL 29 2011

ANZ451-452-470-300335-
/O.EXP.KPHI.MA.W.0071.000000T0000Z-110730T0330Z/
1125 PM EDT FRI JUL 29 2011

...SPECIAL MARINE WARNING WILL EXPIRE AT 1130 PM EDT...

THE AFFECTED AREAS WERE...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...

LAT...LON 3925 7362 3898 7383 3919 7431 3949 7412
      3931 7358
TIME...MOT...LOC 0325Z 291DEG 32KT 3907 7361

$$

HAYES

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 29, 10:02 PM EDT, 29 minutes earlier.

Area forecast discussion, Jul 29, 10:02 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1002 PM EDT FRI JUL 29 2011

.SYNOPSIS...
A SURFACE WARM FRONT WILL GRADUALLY MOVE NORTHWARD THROUGH THE
FORECAST AREA TODAY. A COLD FRONT WILL CROSS THE AREA TONIGHT AND
THEN MOVE OFFSHORE. HIGH PRESSURE IS THEN EXPECTED TO BUILD IN
BEHIND THE FRONT AND PERSIST THROUGH EARLY NEXT WEEK. ANOTHER COLD
FRONT IS FORECAST TO CROSS THE REGION AROUND MIDWEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE LAST OF THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED AS
THE FINAL STORM MOVES OFFSHORE. IN ADDITION...THE HEAT ADVISORY
WAS ALLOWED TO EXPIRE.

LOW TEMPERATURES TONIGHT WILL STILL BE ON THE WARMER SIDE ONLY
DROPPING DOWN INTO THE LOW TO MID 70S OVERNIGHT, WITH UPPER 60S
ACROSS THE NORTHERN TIER.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
THE COLD FRONT WILL CONTINUE TO TO MOVE FURTHER OFFSHORE DURING
SATURDAY AS HIGH PRESSURE STARTS TO MAKE ITS WAY INTO THE REGION.
THE FRONT MAY EVENTUALLY STALL TO OUR SOUTH BUT SHOULD FAR ENOUGH
AWAY THAT NO PRECIPITATION IS EXPECTED AND WE HAVE OPTED TO KEEP
THE FORECAST MOSTLY DRY THROUGH THIS PERIOD, WITH THE EXCEPTION OF
A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ON MONDAY AFTERNOON.

DRIER AIR BEHIND THE FRONT WILL START TO MOVE IN AND DEW POINTS
SHOULD FALL TO A MORE COMFORTABLE LEVEL ON SATURDAY. TEMPERATURES
WILL ONCE AGAIN RISE INTO THE 90S ACROSS THE AREA BUT WITH THE LOWER
DEWPOINTS, AROUND 10 DEGREES COOLER THAN TODAY, IT SHOULD FEEL MUCH
LESS HUMID OUTSIDE. WITH THIS IN MIND, WE WILL NOT EXTEND THE HEAT
ADVISORY AS HEAT INDEX VALUES WILL LIKELY BE CLOSE TO THE ACTUAL
OUTSIDE TEMPERATURE. CLOUDS SHOULD DEVELOP IN THE DECENT NORTHWEST
FLOW, ESPECIALLY ACROSS THE NORTHERN TERRAIN WITH FEWER CLOUDS
DEVELOPING ACROSS THE DELMARVA.

THE HIGH PRESSURE WILL REMAIN IN CONTROL OF OUR WEATHER THROUGH THE
WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. THIS HIGH WILL BE
RESPONSIBLE FOR KEEPING US MAINLY DRY WITH MAXIMUM TEMPERATURES INTO
U80S/L90S EACH DAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE UPPER HIGH PRESSURE SYSTEM THAT OCCASIONALLY BUILDS ACROSS THE
EASTERN PART OF THE U.S. AND BRINGS THE EXTREME HEAT AND HUMIDITY
WILL NOT BE MUCH OF A FACTOR DURING THE EXTENDED PART OF THE
FORECAST. THE CENTER OF THIS UPPER HIGH WILL HAVE PULLED BACK ACROSS
THE CENTRAL PLAINS STATES LEAVING AN UPPER TROUGH ACROSS THE WESTERN
ATLANTIC WHICH OCCASIONALLY DRIFTS NEAR US. THIS TYPE OF PATTERN CAN
STILL BRING SOME ABOVE NORMAL TEMPERATURES...SINCE THE UPPER FLOW IS
STILL NW AND NOT FAVORABLE FOR EXCESSIVE RAINFALL. A FEW WEAK
SYSTEMS WILL AFFECT US DURING THE EXTENDED PERIOD...BUT THEY WILL
NOT BE SIGNIFICANT WITH THE DEEP MOISTURE...FOR THE MOST
PART...BEING CUT OFF FROM THE SYSTEMS.

ONE SYSTEM A DRY COOL FRONT WILL AFFECT OUR AREA WED-THU WITH SMALL
CHC FOR SHOWERS/TSTMS DURING THAT PERIOD. A SECOND AREA OF TSTMS MAY
RIDE THE WEST-NORTHWEST UPPER FLOW AND AFFECT THE AREA FRI...AGAIN
CHC OR SLGT CHC POPS ARE IN THE GRIDS AS PER HPC'S FCST.

TEMPERATURES WILL REMAIN ABOVE NORMAL...BUT NOT EXCESSIVELY HOT WITH
HIGHS GENERALLY 5 TO 8 DEGREES OR SO ABOVE NORMAL. THIS TRANSLATES
TO HIGHS IN THE LOWER 90S ACROSS MOST AREAS EACH DAY AND UPPER 80S
ACROSS THE NORTH AND ALONG THE SHORE. LOWS WILL MOSTLY BE IN THE
UPPER 60S TO LOW 70S IN MOST AREAS WITH SOME MID 70S ON THE DELMARVA
AND METRO AREAS.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

SPC SVR TSTM WATCH 699 IN EFFECT THRU 03Z FOR MUCH OF TAF SITES.
WILL AMEND TAFS AS MORE DETAILS ON STRONG CONVECTION BECOME CLEAR.
NO CHANGE IN THE 18Z TAF PHILOSOPHY ATTM.

THIS AFTERNOON...PATCHY VFR CIGS NEAR 3500 FT LIFTING TO VFR SCT-BKN
4000-6000 EVERYWHERE WITH LIGHT W-SW WINDS. A SSE SEABREEZE TO 10
KTS DEVELOPING VCNTY KACY THIS AFTERNOON.

CONVECTION DEVELOPING MORE OR LESS AS MODELED AND BIG STORMS ARE
EXPECTED TO TAKE A SHARP RIGHT TURN /SE OR SSE/.

AND WEAK CAP AND GO WITH A LIKELY STRONG CONVECTIVE SCENARIO FOR
AVN PURPOSES KABE AND KTTN REGION IN THE 20-23Z TIME FRAME.

THE 12Z/29 HRRR...BOTH 12Z NAM AND GFS AND BOTH THE 00Z AND 12Z/29
SPC WRF ARE FCSTG WHAT I THINK WILL BE A SUBSTANTIAL MID- LATE
AFTERNOON SEVERE THUNDERSTORM EVENT ALONG ROUTE 80 SAGGING SEWD TO
NEAR KPHL-KACY 23Z-01Z TIME FRAME. PLENTY OF SHEAR... INSTABILITY
FEED AND LIFT. 18Z TAFS HAVE FRAMED BEST ESTIMATE OF CONVECTIVE
OUTBREAK. PLAYED THE WIND IN BETWEEN WHAT I THINK WILL OCCUR AND
WHAT MIGHT NOT AT THESE TAF SITES...SINCE WHERE THESE LINES HAVE
HAVE BREAKS IN CONVECTION IS AS YET UNPREDICTABLE. THOUGHT IT BEST
AS A PREPARATORY HEADS UP FOR WHAT SHOULD OCCUR IN THESE 2 HOUR
WINDOWS. IF FOR SOME REASON CONVECTION DOES NOT BREAK OUT AS
EXPECTED ...WILL UPDATE AT 1940Z. CONFIDENCE IN TAFS INCLUDING
IDEA OF STRONG CONVECTION: ABOVE AVG.

TONIGHT...LEFTOVER SCT-BKN LINE/BAND OF STRONG TSTMS WITH BRIEF IFR
CONDS AND NNW GUSTS SHOULD DISSIPATE BY 04Z AS IT TRIES MOVE SEWD
TO KESN-KDOV. OTRW VFR WITH AC OR CI CIGS POSSIBLE LATER AT NIGHT.
THERE COULD BE SOME VSBY RESTRICTIONS IN LIGHT FOG DURING THE
PREDAWN HOURS. CONFIDENCE: ABOVE AVG.

SATURDAY...AFTER MORNING MVFR FOG PATCHES THIN OUT BY 14Z...A VFR
DAY WITH MORNING CIRRUS CLEARING. NW WIND TO 10 KTS.

OUTLOOK...
CONFIDENCE ON ALL DAYS LISTED: ABOVE AVG.

SATURDAY NIGHT...VFR. POSSIBLE PATCHY CIGS NR 6000 FT LATE. LIGHT WIND.

SUNDAY...VFR SCT NEAR 6000 FT.  LIGHT WIND.

SUNDAY NIGHT...VFR TO START. MVFR HAZE FOG POSSIBLE TOWARD 10Z

MONDAY...BECOMING VFR BY 15Z. CHANCE LATE DAY TSTMS.

TUESDAY....VFR.

&&

.MARINE...
NO MARINE OR RIP CURRENT HEADLINES ANTICIPATED NEXT 5 DAYS /TUESDAY/
USING THE NEW 12Z/FRIDAY 29 JULY NCEP GUIDANCE.

GENERALLY QUIET CONDITIONS WILL CONTINUE ON OUR WATERS THROUGH
THE WEEKEND AND THE EARLY PART OF NEXT WEEK. WINDS AND SEAS ARE
FORECAST TO REMAIN BELOW ADVISORY CRITERIA AT LEAST THROUGH
TUESDAY. THERE WILL BE A FEW TSTMS WITH NW GUSTS 30 TO 45 KTS LATE
TODAY INTO EARLY TONIGHT, ESPECIALLY ON OUR NJ WATERS AS A COLD
FRONT MOVES ACROSS. WINDS WILL BE S 10 TO 15 KT TODAY INTO
TONIGHT. ONCE THE FRONT CROSSES THE AREA TONIGHT, WINDS WILL SHIFT
TO THE NW 10 TO 15 KT. WITH A RELATIVELY WEAK PRESSURE GRADIENT,
AN ONSHORE FLOW SHOULD TAKE OVER SATURDAY AFTERNOON. ONCE THE
HEATING ABATES, THE FLOW WILL BECOME OFFSHORE AGAIN SATURDAY NIGHT
INTO SUNDAY. S TO SW WINDS WILL THEN TAKE OVER LATER SUNDAY AND
CONTINUE INTO TUESDAY.

&&

.TIDES/COASTAL FLOODING...
NEW MOON ASSISTED ASTRO HIGH TIDES SUNDAY EVENING MAY APPROACH
STATEMENT THRESHOLD...MARGINAL LOW PROBABILITY OF NEEDING A CF STMT
BUT WE DO HAVE SOME GUIDANCE GETTING US TO THRESHOLD ON THE NJ
ATLC CW. DEPENDS PARTIALLY ON STRENGTH AND PERSISTENCE OF A GENERALLY
WEAK ONSHORE FLOW SUNDAY.

&&

.CLIMATE...
JULY ALL TIME MONTHLY RECORD AVERAGE TEMPERATURES LIKELY AT KPHL AND
KACY AND A TOP 5 WARMEST JULY FOR A LARGE PORTION OF THE FORECAST
AREA.

HAVE ONLY CHECKED THE PRIMARY LONG TERM CLIMO SITES THIS MORNING.

THROUGH JULY 28, THESE ARE THE JULY 2011 MONTHLY AVERAGES TO DATE
AND THE ALL-TIME JULY RECORD MONTHS FOR THE PRIMARY 4 LONG TERM
CLIMO SITES IN OUR FORECAST AREA. ALL OF THESE WE BELIEVE ARE ALSO
THE ALL-TIME WARMEST MONTHS ON RECORD.

PHILADELPHIA...82.2F THRU 7/28...JULY AND ALL-TIME RECORD 82.1F SET
IN 1994. PROJECTING WITH 08Z/29 FCST 82.2! POR DATING BACK TO
1874. THE PROJECTION IS ALMOST 5 DEGREES ABOVE NORMAL!

WILMINGTON...80.5F THRU 7/28...JULY AND ALL-TIME RECORD 81.2F SET
IN 1955. 08Z/29 FCST PROJECTS 80.7 OR A SOLID LIKELIHOOD FOR #2
WARMEST JULY AVG TEMP. POR DATING BACK TO AT LEAST 1894.

ATLANTIC CITY...81.0F THRU 7/28...JULY AND ALL-TIME RECORD 79.8F
IN 2010. 08Z/29 PROJECTION IS A MO AVG OF 81.0...OVER A DEG WARMER
THAN THE PREVIOUS WARMEST OF LAST SUMMER! PRETTY MUCH CAN TAKE IT
TO THE BANK A NEW RECORD FOR ACY. POR DATING BACK TO 1874.

ALLENTOWN...77.8F THRU 7/28...JULY AND ALL-TIME RECORD 79.0F SET
IN 1955. 08Z/29 PROJECT A MONTHLY AVG OF 78.0 WITH A #3 RANKING
FOR THE WARMEST JULY. ASIDE FROM THE WARMEST 79.O IN 1955
REFERENCED ABOVE... #2 WAS JULY 1949 WITH 78.3. THE CURRENT #3
WARMEST JULY IS THE 78.0 OF 1999 WITH 77.9 IN 1988 4TH WARMEST.
POR DATING BACK TO 1922.

MORE ON PHILADELPHIA BELOW...

JULY WILL MAKE IT 4 CONSECUTIVE MONTHS OF MONTHLY AVG TEMPS 3
DEGS OR WARMER AND OUR KPHI FCST AREA HAS NOT HAD A BELOW NORMAL
MONTHLY AVG TEMPERATURE SINCE JANUARY!

PHL HAS A CHANCE FOR EQUALING AN ALL TIME MONTHLY RECORD FOR
NUMBER OF DAYS AOA 90F. AS OF THE 28TH WE HAD 18... THE RECORD IS
21 SET IN THE YEARS 1952 1988 AND 1995.

SO FAR THIS SEASON WE'VE HAD 26 DAYS AOA 90. THE ENTIRE SEASONAL
NORM IS 21. WE'RE BEHIND LAST YEARS SEASONAL TOTAL OF 55.

PHL AREA HAS HAD 5 HEAT WAVES SO FAR THIS YEAR AND TODAY IS THE
FIRST DAY OF ANOTHER STRING OF 90S...NOT SURE HOW LENGTHY...BUT
THIS SHOULD BE ANOTHER HEAT WAVE.

ONLY 1 DAY BELOW NORMAL SO FAR THIS MONTH AT KPHL.

HEAT INDEX HAS REACHED 108 AT KILG THIS AFTN. DEWPOINT THERE MIGHT
BE RUNNING A TAD HIGH BUT MANY DEWPOINTS IN SE PA S NJ IN THE 75
TO 79 RANGE AT 18Z.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MEOLA
NEAR TERM...HAYES/MEOLA
SHORT TERM...MEOLA
LONG TERM...O'HARA
AVIATION...DRAG
MARINE...DRAG
TIDES/COASTAL FLOODING...DRAG
CLIMATE...DRAG
Hazardous weather outlook, Jul 29, 10:00 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 PM EDT FRI JUL 29 2011

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012>015-017>020-026-
027-PAZ054-055-060>062-067>071-310200-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
1000 PM EDT FRI JUL 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-310200-
DELAWARE BEACHES-
1000 PM EDT FRI JUL 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ016-021>025-310200-
SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
1000 PM EDT FRI JUL 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-310200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
1000 PM EDT FRI JUL 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-310200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1000 PM EDT FRI JUL 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 29, 8:03 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
803 PM EDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     SOUTHAMPTON TWP         39.91N  74.73W
07/29/2011                   BURLINGTON         NJ   TRAINED SPOTTER

            60 MPH WIND AND DOWNED TREES

&&

EVENT NUMBER PHI1100429

JJM
Local storm report, Jul 29, 8:32 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
832 PM EDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND DMG     MARLTON                 39.90N  74.93W
07/29/2011                   BURLINGTON         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100430

JJM
Local storm report, Jul 29, 8:51 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
851 PM EDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     HOWELL TWP              40.19N  74.20W
07/29/2011  E60 MPH          MONMOUTH           NJ   UNKNOWN

&&

EVENT NUMBER PHI1100431

JJM
Special weather statement, Jul 29, 8:57 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
857 PM EDT FRI JUL 29 2011

NJZ017>020-022-025>027-300200-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
857 PM EDT FRI JUL 29 2011

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...GLOUCESTER AND OCEAN COUNTIES...

AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTH OF VINELAND...MOVING SOUTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR HAMMONTON...ELWOOD-MAGNOLIA
AROUND 915 PM...EGG HARBOR CITY...MAYS LANDING AROUND 930 PM...
POMONA...ABSECON AROUND 945 PM...ATLANTIC CITY AND BRIGANTINE AROUND
1000 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3937 7440 3936 7440 3929 7452 3930 7455
      3966 7505 3989 7480 3954 7436 3953 7440
      3950 7440 3949 7434 3951 7433 3949 7432
      3947 7429 3945 7429

HAYES
Local storm report, Jul 29, 9:51 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND DMG     PORT REPUBLIC           39.54N  74.49W
07/29/2011                   ATLANTIC           NJ   TRAINED SPOTTER

            TREES WIRES DOWN

&&

EVENT NUMBER PHI1100432

JJM
Local storm report, Jul 29, 10:17 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1017 PM EDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     LANSDALE                40.24N  75.28W
07/29/2011                   MONTGOMERY         PA   COCORAHS

0650 PM     HAIL             BRICK TWP               40.07N  74.12W
07/29/2011  E1.00 INCH       OCEAN              NJ   TRAINED SPOTTER

0700 PM     TSTM WND GST     HOWELL TWP              40.19N  74.20W
07/29/2011  E60 MPH          MONMOUTH           NJ   UNKNOWN

0707 PM     HAIL             BRICK TWP               40.07N  74.12W
07/29/2011  M1.00 INCH       OCEAN              NJ   TRAINED SPOTTER

0731 PM     TSTM WND DMG     WILLINGBORO             40.03N  74.87W
07/29/2011                   BURLINGTON         NJ   TRAINED SPOTTER

            TREES DOWN.

0732 PM     TSTM WND DMG     MOUNT LAUREL            39.93N  74.89W
07/29/2011                   BURLINGTON         NJ   TRAINED SPOTTER

0732 PM     TSTM WND DMG     MARLTON                 39.90N  74.93W
07/29/2011                   BURLINGTON         NJ   TRAINED SPOTTER

0755 PM     TSTM WND DMG     SOUTHAMPTON TWP         39.91N  74.73W
07/29/2011                   BURLINGTON         NJ   TRAINED SPOTTER

            60 MPH WIND AND DOWNED TREES

0936 PM     TSTM WND DMG     PORT REPUBLIC           39.54N  74.49W
07/29/2011                   ATLANTIC           NJ   TRAINED SPOTTER

            TREES WIRES DOWN

&&

EVENT NUMBER PHI1100426 PHI1100424 PHI1100431 PHI1100425 PHI1100427
PHI1100428 PHI1100430 PHI1100429 PHI1100432

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:01 PM EDTSpecial Weather StatementPHIBurlington, Mercer, Ocean59 min
Jul 29, 8:21 PM EDTSpecial Marine WarningPHI84 min
Jul 29, 8:27 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean18 min
Jul 29, 8:34 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean44 min
Jul 29, 8:57 PM EDTSpecial Weather StatementPHIAtlantic63 min
Jul 29, 9:13 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean62 min
Jul 29, 9:15 PM EDTSpecial Marine WarningPHI60 min
Jul 29, 9:34 PM EDTSpecial Marine WarningPHI56 min
Jul 30, 4:15 PM EDTCoastal Flood StatementPHIAtlantic, Cape May, Ocean7 hr

Nearby

Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.